# SDR UPS07248886

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY ESCAPE SLIDE IS OUT OF CONTAINER.  INSTALLED FORWARD ENTRY DOOR EVACUATION SLIDE IAW 25-60-14-2.  OPS CHECK GOOD.
